# SDR CA980416006

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Nlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE GEAR DID NOT RETRACT AND NR 2 HYDRAULIC QUANTITY WENT TO ZERO.  HYDRAULIC LINE AT NOSE DRAG STRUT ACTUATOR FOUND RUPTURED.
